# SDR CALA2019011200067

- Difficulty date: January 10, 2019
- Submitted: January 13, 2019
- Operation: Air carrier
- Aircraft: N65832
- Make and model: Boeing 737924ER
- Aircraft serial: 44563
- Aircraft time: 15,953 hours, 5,633 cycles
- System (JASC): 7722 · Engine EGT/TIT Indicating System
- Part: Probe
- Condition: Out Of Tolerance
- Location: Lt Engine
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

INFORMATION ONLY REPORT . ON TAKEOFF AT APPROX 85 KTS NUM 2 EGT 920 EGT CONTINUED TO INCREASE TO 950 CLIMBING TO 160 FOUND (T495S3) BOT LEFT EGT PROBE OUT OF RANGE. R & R T495S3 PROBE ASSY AS PER AMM SEC 77-21-00-810-803-F00. PROBE, THERMOCO OFF 29-7721-9-9001 4641 ON 29-7721-9-9001 6108 ROTABLE PARTS CHANGE WAS INDICATED - TT 1025808 SN OFF 4641 FOR HARNESS FADEC SYS OPS CHKS. AS PER AMM SEC 73-21-06. SEE LOG PAGE 8589631 REMOVED & REPLACED ''CJ9/CJ10'' SECTOR HARNESS ASSY FOUND (T495S4) UPPER LEFT EGT PROBE OUT OF RANGE. R & R T495S4 PROBE ASSY PER AMM 77-21-01. ROTABLE PARTS CHANGE WAS INDICATED - TT#1062663 SN OFF 8306. UPDATE FOR PART CHANGE ONLY ROTABLE PARTS CHANGE WAS INDICATED - TT 1062663  SN OFF 8806 PROBE, THERMOCO  OFF 29-7721-9-9001 8806 ON 29-7721-9-9001 0742.
